MathSciNet Relay Station
MathSciNet bibliographic data
MR1953534 (2003k:31004) 31C12 (35B30 35J25 46N20 58J05)
Mitrea, Marius; Taylor, Michael Potential theory on Lipschitz domains in Riemannian manifolds: the case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003), no. 5, 1961–1985 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement